# SDR EGR2002F00001

- Difficulty date: December 15, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N532KH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7069
- System (JASC): 3340 · Exterior Lighting
- Part: Gimbal Joint
- Part number: 019059
- Condition: Cracked
- Location: Search Light
- Part time: 5,616 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIMBAL ARM CRACKED COMPLETELY THROUGH AT RIVETS CAUSING SEARCHLIGHT TO BECOME LOOSE ON ONE SIDE.  LIGHT WAS RESTRAINED ONLY BY THE SAFETY CABLE AND OTHER SIDE ARM OF GIMBAL.  RIGHT AFT PASSENGER DOOR GAS SUPPORT STRUT DISCONECTED FROM BALL SOCKET.  INBOARD AND PUSHED THROUGH TRIM PANEL DURING DOOR CLOSING, WHICH IN TURN PUSHED AGAINST THE RIGHT LATERAL CYCLIC CONTROL ROD CAUSING THE BIND.  THIS CONTROL ROD CONNECTS THE CYCLIC STICK TO THE MIXING UNIT THEN TO THE MAIN ROTOR SERVO.  GAS STRUT WAS RECONNEDTED AND SAFETIED.  DUCT WAS REPOSITIONED TO PROVIDE CLEARANCE BETWEEN DUCT AND CONTROL ROD.  INSTRUCTIONS WERE GIVEN TO ENSURE GAS SPRING IS ATTACHED DURING DOOR CLOSING.
